# SDR HNAA9690542

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 155507
- Condition: Failed
- Location: Lt Mlg
- Part time: 37,905 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3254 - DCA-ORF - ON APPROACH INTO DCA, THE LEFT MAIN GEAR WOULD NOT EXTEND UNTIL THE NOSE AND RIGHT MAIN WERE FULLY EXTENDED.  THE AIRCRAFT LANDED IN DCA WITHOUT INCIDENT.  REMOVED AND REPLACED THE LOCK ACTUATOR AND LOWER DRAG STRUT.  (M)
